Publication Type:

Journal Article

Source:

Journal of the Egyptian Mathematical Society, Volume 23, Number 1, p.31 - 36 (2015)

URL:

http://www.sciencedirect.com/science/article/pii/S1110256X14000078

Keywords:

Neutral partial differential equations

Abstract:

Abstract In this paper, the existence, uniqueness and stability via continuous dependence of mild solution of neutral partial differential equations with random impulses are studied under sufficient condition via fixed point theory.

Cite this Research Publication

Dr. Vinodkumar A., GOWRISANKAR, M., and MOHANKUMAR, P., “Existence, Uniqueness and stability of Random Impulsive Neutral Partial Differential Equations”, Journal of the Egyptian Mathematical Society, vol. 23, pp. 31 - 36, 2015.

207
PROGRAMS
OFFERED
6
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
8th
RANK(INDIA):
NIRF 2018
150+
INTERNATIONAL
PARTNERS